2019
Том 71
№ 9

All Issues

Kakichev V. A.

Articles: 3
Article (Ukrainian)

Analysis of conditions of solvability for a class of space riemann problems

Kakichev V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 266–272

Article (Ukrainian)

Factorization and ?-factorization of functions in wiener rings, defined on the completion of a surface homeomorphic to a sphere or a torus

Kakichev V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 589–598

Article (Ukrainian)

Towards a theory of two-dimensional integral equations with partial integrals

Kakichev V. A., Kovalenko N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 302—312